Weak type estimates for operators of potential type

Volume 119 / 1996

Richard L. Wheeden, Studia Mathematica 119 (1996), 149-160 DOI: 10.4064/sm-119-2-149-160

Abstract

We derive two-weight weak type estimates for operators of potential type in homogeneous spaces. The conditions imposed on the weights are testing conditions of the kind first studied by E. T. Sawyer [4]. We also give some applications to strong type estimates as well as to operators on half-spaces.

Authors

  • Richard L. Wheeden

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image